# SDR SWIA201023509

- Difficulty date: January 14, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 24,683 hours, 34,646 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT SHUT.  (FLT 6175)  LUBED ROLLERS AND ATTACH POINTS.
